MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942812500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 12mm synergy megatron drug-eluting stent was advanced to treat the lesion.However, it was noticed that balloon was fractured inside the patient's body.The procedure was complete with the original device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy megatron mr us 5.00 x 12mm stent delivery system, catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.The device was returned attached to a guidewire and guide catheter.Multiple kinks were noted along the hypotube shaft.Visual examination of the polymer extrusion identified a break at the port exchange, a kink directly after the the proximal makerband and stretching along the entire length of the polymer extrusion.No stent was attached to the balloon.Balloon cones were reviewed and was subjected to positive pressure.Blood was inside the balloon.Microscopic examination of the polymer extrusion identified a break at the port exchange, a kink directly after the the proximal makerband and stretching along the entire length of the polymer extrusion.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16877940
Report Number2124215-2023-21015
Device Sequence Number5718196
Product Code NIQ
UDI-Device Identifier08714729985600
UDI-Public08714729985600
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2023
Device Model NumberH7493942812500
Device Lot Number0029995433
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown